Alert archive / Mississippi / Tornado Warnings in 2022
Tornado Warning 72, NWS Jackson, MS
NWS Jackson, MS issued this tornado warning at Apr 13, 2022, 8:39 PM CDT for Clarke County, Jasper County, Mississippi. It was in force for 45 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 13, 2022, 8:39 PM CDT (01:39 UTC)
- Expired
- Apr 13, 2022, 9:24 PM CDT
- In force
- 45 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Clarke County, MS, Jasper County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 118 km from the middle of the area, began a volume at 01:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 13, 8:45 PM CDT | TSTM WND DMG | 2 N Rose Hill, MS | TREES DOWNED ON CR 31. POSSIBLE TORNADO. |
| Apr 13, 8:49 PM CDT | TSTM WND DMG | 1 Se Fellowship, MS | TREES DOWNED AT MS HWY 513 AT CR 24. POSSIBLE TORNADO. |
| Apr 13, 8:55 PM CDT | TSTM WND DMG | 1 W Enterprise, MS | MULTIPLE TREES DOWN IN NW CLARKE CO, HWY 513, 514, 11. POWER LINES DOWN AS WELL. |
| Apr 13, 8:55 PM CDT | TSTM WND DMG | 4 W Stonewall, MS | TREES DOWN ALONG HWY 11. |
| Apr 13, 9:00 PM CDT | TSTM WND DMG | 2 Ese Basic City, MS | STRUCTURAL DAMAGE ALONG CR 350. POSSIBLE TORNADO. |
| Apr 13, 9:02 PM CDT | TSTM WND DMG | 4 E Basic City, MS | TREES DOWN CR 352, HWY 45. |
| Apr 13, 9:07 PM CDT | TSTM WND DMG | 1 Sw Quitman, MS | NUMEROUS TREES DOWN ACROSS THE COUNTY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 13, 2:48 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 1.7 hours before the alert went out and 220 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 164 J/kg
- Mixed-layer CIN
- -125 J/kg
- Mixed-layer LCL
- 1260 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 97 m²/s²
- 0-3 km storm-relative helicity
- 218 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
878
WFUS54 KJAN 140139 RRA
TORJAN
MSC023-061-140245-
/O.NEW.KJAN.TO.W.0072.220414T0139Z-220414T0245Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Jackson MS
839 PM CDT Wed Apr 13 2022
The National Weather Service in Jackson has issued a
* Tornado Warning for...
Northeastern Jasper County in east central Mississippi...
Clarke County in east central Mississippi...
* Until 945 PM CDT.
* At 839 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Garlandville, or 12 miles south of Newton, moving
east at 55 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Rose Hill around 845 PM CDT.
Orange around 850 PM CDT.
Stonewall around 900 PM CDT.
Quitman and Sable around 905 PM CDT.
Sykes and Middleton around 910 PM CDT.
Snell around 915 PM CDT.
Other locations impacted by this tornadic thunderstorm include
Pachuta.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3198 8847 3204 8918 3222 8918 3223 8843
TIME...MOT...LOC 0139Z 274DEG 48KT 3216 8909
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
DC3 follow-up statements
700
WWUS54 KJAN 140155
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
855 PM CDT Wed Apr 13 2022
MSC061-140205-
/O.CAN.KJAN.TO.W.0072.000000T0000Z-220414T0245Z/
Jasper MS-
855 PM CDT Wed Apr 13 2022
...THE TORNADO WARNING FOR NORTHEASTERN JASPER COUNTY IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 1000 PM CDT for east central
Mississippi.
LAT...LON 3198 8847 3202 8891 3222 8891 3223 8843
TIME...MOT...LOC 0155Z 267DEG 54KT 3218 8880
$$
MSC023-140245-
/O.CON.KJAN.TO.W.0072.000000T0000Z-220414T0245Z/
Clarke MS-
855 PM CDT Wed Apr 13 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 945 PM CDT FOR CLARKE
COUNTY...
At 855 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Stonewall, or 10 miles northwest of Quitman, moving
east at 60 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Sable around 900 PM CDT.
Middleton and Sykes around 905 PM CDT.
Snell around 915 PM CDT.
Other locations impacted by this tornadic thunderstorm include
Pachuta.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3198 8847 3202 8891 3222 8891 3223 8843
TIME...MOT...LOC 0155Z 267DEG 54KT 3218 8880
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
TW512
WWUS54 KJAN 140206 RRA
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
906 PM CDT Wed Apr 13 2022
MSC023-140245-
/O.CON.KJAN.TO.W.0072.000000T0000Z-220414T0245Z/
Clarke MS-
906 PM CDT Wed Apr 13 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 945 PM CDT FOR
NORTHEASTERN CLARKE COUNTY...
At 906 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Sable, or 12 miles south of Meridian, moving east at
60 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Snell around 915 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3198 8847 3201 8879 3222 8877 3223 8843
TIME...MOT...LOC 0206Z 262DEG 51KT 3222 8863
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
DC462
WWUS54 KJAN 140224
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
924 PM CDT Wed Apr 13 2022
MSC023-140233-
/O.CAN.KJAN.TO.W.0072.000000T0000Z-220414T0245Z/
Clarke MS-
924 PM CDT Wed Apr 13 2022
...THE TORNADO WARNING FOR NORTHEASTERN CLARKE COUNTY IS CANCELLED...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled. However gusty winds are
still possible with this thunderstorm.
A Tornado Watch remains in effect until 1000 PM CDT for east central
Mississippi.
LAT...LON 3198 8847 3201 8879 3222 8877 3223 8843
TIME...MOT...LOC 0222Z 274DEG 48KT 3221 8841
$$
DCWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at Apr 13, 7:27 PM CDT, 1 hour 12 minutes earlier.
Area forecast discussion, Apr 13, 7:27 PM CDT, 1 hour 12 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Jackson MS
727 PM CDT Wed Apr 13 2022
.UPDATE...
Updated for 00Z aviation discussion. Also, as a line of severe
storms continues to push east through the forecast area tonight,
we will continue to clear western portions of the ongoing Tornado
Watch as the severe threat ends from west to east. /NF/
&&
.AVIATION...
00Z TAF discussion:
A line of severe TSRA continues to move east across the forecast
area to begin the TAF period. The line will bring periods of +TSRA
with IFR visibility and variable ceilings as it moves to the east.
Gusty winds will be possible before, during, and after
thunderstorms move through each site. Winds will ultimately turn
out of the northwest or north after a cold front moves through in
the wake of storms. Eventually ceilings should lift to VFR range.
/NF/
&&
.DISCUSSION...
Tonight and Tomorrow...
An upper-level trough will eject east from the Texas panhandle and a
surface low will develop out of that pushing across the Great Lakes
region. This low will drag a cold front through the Lower
Mississippi Valley this evening. I like to call this a wet set up
because there will be tremendous amount of low-level moisture. Close
to if not right at record breaking PWs between 1.5-2.0 in. Good low-
level moisture combined with daytime heating will allow for some
good instability. Guidance has struggled over these last couple of
days with storm mode. Initially the environment was conducive for
strictly super cell activity but as of right now, we are still
capped and things will evolve more with the front when it pushes
through making storm mode more linear across the south. Further
north, where the better shear and airmass is, conditions are still
favorable for discrete organized super cells and this is where the
main concern lies for larger hail and strong tornadoes.
With high PWs, the threat for flash flooding will be possible
especially if cells begin to train over areas. Will continue with
current flash flooding graphic in the HWO. Wind has started to pick
up and some TAF site have already gusted to 35kts. Winds will
continue to be strong as we mix out this afternoon into early
evening. Winds will start to decrease the after we get into the
evening/night. Will continue the latest wind graphic that depicts
the 'Limited' and 'Elevated'. The strongest winds will be across the
northwest.
While we are advertising a 'Moderate' and 'Enhanced' risk, the
threats are the same for both categories. Tornadoes (a few may be
string), hail (some large up to golf ball), flooding, and damaging
winds will all be of concern across the region. In regards to
timing, now until about 9PM for the west, 4-5PM until about 11PM for
central areas, and 6PM-1AM for areas in the east. It is suggested
that you have multiple ways to receive warnings and always stay
weather aware!
As the front moves out so will the activity. By Thursday morning,
the activity should be east of the region and dry air will move in
keeping us dry for the remainder of Thursday. /JNE/
Friday through Wednesday...
In the back half of this week, the focus for periods of showers and
thunderstorms around our region will be quasi-stationary front
lingering around the Gulf Coast region. Flow aloft over the southern
CONUS will be mostly zonal, with moist and more unstable air south
of the frontal boundary. This setup is likely to see a few MCSs
develop along the boundary as subtle shortwaves ripple through the
flow aloft. Friday night into Saturday is likely to be the first of
these potential events. Widespread severe weather is not certain,
but a few stronger storms could develop during this time frame.
Beyond Friday, each day generally has a chance for showers and
storms across at least some portion of the forecast area. There is
decent model agreement that a more pronounced shortwave moving east
across the CONUS Monday may bring in some drier air and high
pressure for at least early next week. Temperatures will obviously
be warmer south of the front, but will generally be around typical
values for this time of the year. /NF/
&&
.PRELIMINARY POINT TEMPS/POPS...
Jackson 49 75 49 81 / 95 1 4 14
Meridian 53 76 47 82 / 95 7 5 14
Vicksburg 49 75 50 82 / 85 0 3 12
Hattiesburg 58 76 51 81 / 93 18 6 18
Natchez 50 76 51 81 / 86 3 4 17
Greenville 45 71 49 79 / 72 0 2 6
Greenwood 45 72 49 80 / 93 0 2 8
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Wind Advisory until midnight CDT tonight for MSZ018-019-025-034-
035.
LA...None.
AR...Wind Advisory until midnight CDT tonight for ARZ075.
&&
NF/JNEHazardous weather outlook, Apr 13, 3:03 PM CDT, 5 hours 36 minutes before
Hazardous Weather Outlook National Weather Service Jackson MS 303 PM CDT Wed Apr 13 2022 ARZ074-MSZ026>028-035-142015- Ashley-Grenada-Carroll-Montgomery-Humphreys- 303 PM CDT Wed Apr 13 2022 This hazardous weather outlook is for portions of southeast Arkansas, central Mississippi, and north central Mississippi. .DAY ONE...Tonight and Thursday SEVERE THUNDERSTORMS THREAT...Moderate TIMING...The rest of this afternoon through tonight FLOODING THREAT...Limited TIMING...The rest of this afternoon through tonight NON-THUNDERSTORM WINDS THREAT...Limited TIMING...The rest of this afternoon through tonight Significant severe thunderstorms and tornadoes are likely through this evening, with strong tornadoes possible. Some thunderstorms could also produce damaging winds up to 70 mph and large hail up to at least golf ball size. (https://www.weather.gov/images/jan/graphicast/1.png) Localized flash flooding is possible through tonight, particularly in low lying and urban areas. Minor river flooding is also possible. (https://www.weather.gov/images/jan/graphicast/2.png) Weak trees and limbs may break and fall due to strong winds apart from thunderstorm activity. Sustained winds up to 25 mph and wind gusts around 35 mph will be possible through this evening. Driving high profile vehicles could be difficult. (https://www.weather.gov/images/jan/graphicast/3.png) .DAYS TWO THROUGH SEVEN...Thursday night through Tuesday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region remainder of the afternoon through tonight. ARZ075-MSZ018-019-025-034-142015- Chicot-Bolivar-Sunflower-Leflore-Washington- 303 PM CDT Wed Apr 13 2022 This hazardous weather outlook is for portions of southeast Arkansas, north central Mississippi, and northwest Mississippi. .DAY ONE...Tonight and Thursday SEVERE THUNDERSTORMS THREAT...Moderate TIMING...The rest of this afternoon through tonight FLOODING THREAT...Limited TIMING...The rest of this afternoon through tonight NON-THUNDERSTORM WINDS THREAT...Elevated TIMING...The rest of this afternoon through tonight Significant severe thunderstorms and tornadoes are likely through this evening, with strong tornadoes possible. Some thunderstorms could also produce damaging winds up to 70 mph and large hail up to at least golf ball size. (https://www.weather.gov/images/jan/graphicast/1.png) Localized flash flooding is possible through tonight, particularly in low lying and urban areas. Minor river flooding is also possible. (https://www.weather.gov/images/jan/graphicast/2.png) A few downed trees and power lines are possible through this evening due to strong winds apart from thunderstorm activity. Sustained winds ranging from 25 to 35 mph with potential wind gusts over 40 mph are expected. Travel will also be difficult for those in high profile vehicles. (https://www.weather.gov/images/jan/graphicast/3.png) .DAYS TWO THROUGH SEVEN...Thursday night through Tuesday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region remainder of the afternoon through tonight. LAZ007>009-015-016-023>026-MSZ029>033-036>066-072-073-142015- Morehouse-West Carroll-East Carroll-Richland-Madison LA- Franklin LA-Catahoula-Tensas-Concordia-Webster-Clay-Lowndes- Choctaw-Oktibbeha-Holmes-Attala-Winston-Noxubee-Issaquena-Sharkey- Yazoo-Madison MS-Leake-Neshoba-Kemper-Warren-Hinds-Rankin-Scott- Newton-Lauderdale-Claiborne-Copiah-Simpson-Smith-Jasper-Clarke- Jefferson-Adams-Franklin MS-Lincoln-Lawrence-Jefferson Davis- Covington-Jones-Marion-Lamar- 303 PM CDT Wed Apr 13 2022 This hazardous weather outlook is for portions of northeast Louisiana, central Mississippi, north central Mississippi, northeast Mississippi, and south central Mississippi. .DAY ONE...Tonight and Thursday SEVERE THUNDERSTORMS THREAT...Enhanced TIMING...The rest of this afternoon through tonight FLOODING THREAT...Limited TIMING...The rest of this afternoon through tonight NON-THUNDERSTORM WINDS THREAT...Limited TIMING...The rest of this afternoon through tonight Severe thunderstorms are likely through this evening. Some thunderstorms may produce damaging winds up to 70 mph, large hail up to golf ball size, and tornadoes. Some tornadoes could be strong. (https://www.weather.gov/images/jan/graphicast/1.png) Localized flash flooding is possible through tonight, particularly in low lying and urban areas. Minor river flooding is also possible. (https://www.weather.gov/images/jan/graphicast/2.png) Weak trees and limbs may break and fall due to strong winds apart from thunderstorm activity. Sustained winds up to 25 mph and wind gusts around 35 mph will be possible through this evening. Driving high profile vehicles could be difficult. (https://www.weather.gov/images/jan/graphicast/3.png) .DAYS TWO THROUGH SEVEN...Thursday night through Tuesday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region remainder of the afternoon through tonight. MSZ074-142015- Forrest- 303 PM CDT Wed Apr 13 2022 This hazardous weather outlook is for portions of southeast Mississippi. .DAY ONE...Tonight and Thursday SEVERE THUNDERSTORMS THREAT...Slight TIMING...The rest of this afternoon through tonight FLOODING THREAT...Limited TIMING...The rest of this afternoon through tonight NON-THUNDERSTORM WINDS THREAT...Limited TIMING...The rest of this afternoon through tonight Severe thunderstorms will be possible through this evening. These storms will be capable of producing damaging wind gusts up to 60 mph, hail to the size of quarters, and tornadoes. (https://www.weather.gov/images/jan/graphicast/1.png) Localized flash flooding is possible through tonight, particularly in low lying and urban areas. Minor river flooding is also possible. (https://www.weather.gov/images/jan/graphicast/2.png) Weak trees and limbs may break and fall due to strong winds apart from thunderstorm activity. Sustained winds up to 25 mph and wind gusts around 35 mph will be possible through this evening. Driving high profile vehicles could be difficult. (https://www.weather.gov/images/jan/graphicast/3.png) .DAYS TWO THROUGH SEVEN...Thursday night through Tuesday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region remainder of the afternoon through tonight. NF && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* High...Significant severe thunderstorms and tornadoes are likely with strong or violent tornadoes possible. Moderate...Significant severe thunderstorms and tornadoes are likely with strong tornadoes possible. Enhanced...Severe thunderstorms are likely and tornadoes are possible. Slight...Severe thunderstorms and tornadoes are possible. Marginal...Isolated severe thunderstorms are possible. *FLOODING* Extreme...Widespread and significant flooding is likely. Significant...Widespread flash flooding is likely and significant flooding is possible. Elevated...Areas of flash flooding likely. Limited...Localized flash flooding is possible. *NON-THUNDERSTORM WINDS* Significant...Scattered downed trees and power lines are likely due to sustained winds over 35 mph and potential wind gusts greater than 50 mph. Elevated...A few downed trees and power lines are possible due to sustained winds ranging from 25 to 35 mph and potential for wind gusts over 40 mph. Travel will also be difficult for those in high profile vehicles. Limited...Weak trees and limbs may break and fall due to sustained winds up to 25 mph and wind gusts around 35 mph. High profile vehicles could also be affected. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... https://www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... https://www.weather.gov/jan/safe Latest Weather Briefing... https://www.weather.gov/jan/weather_briefing Find NWS JAN on Facebook... https://www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... https://www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... https://www.spc.noaa.gov/ Meso Analysis... https://www.spc.noaa.gov/exper/mesoanalysis/ Day 1 through 3 Outlooks... https://www.spc.noaa.gov/products/outlook/ Storm Reports... https://www.spc.noaa.gov/climo/online/ ...ADDITIONAL URLS FOR FLOODING ISSUES... Current Watches and Warnings... https://www.weather.gov/jan/safe_HeavyRain Observed Precipitation Images... https://www.weather.gov/jan/precipmaps River Forecast Center... https://www.weather.gov/lmrfc/ Significant River Flood Outlook... https://www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html Day 1 through 3 Excessive Rainfall... https://www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml Excessive Rainfall Discussion... https://www.wpc.ncep.noaa.gov/discussions/qpferd.html Day 1 through 7 QPF... https://www.wpc.ncep.noaa.gov/qpf/qpf2.shtml QPF Discussion... https://www.wpc.ncep.noaa.gov/discussions/qpfpfd.html
In the hours before
Local storm report, Apr 13, 8:08 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
808 PM CDT WED APR 13 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0722 PM TSTM WND DMG 3 E RAYMOND 32.26N 90.37W
04/13/2022 HINDS MS EMERGENCY MNGR
A TREE WAS BLOWN DOWN ALONG JACKSON RAYMOND
ROAD NEAR MS HIGHWAY 18.
&&
NFLocal storm report, Apr 13, 8:12 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
812 PM CDT WED APR 13 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0728 PM TSTM WND DMG 4 W TERRY 32.11N 90.37W
04/13/2022 HINDS MS BROADCAST MEDIA
TREES DOWN NEAR GREEN GABLES AND MIDWAY
ROAD. RELAYED BY BROADCAST MEDIA.
&&Local storm report, Apr 13, 8:13 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
813 PM CDT WED APR 13 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0728 PM TSTM WND DMG 5 WNW TERRY 32.14N 90.37W
04/13/2022 HINDS MS BROADCAST MEDIA
TREES DOWN BLOCKING BOTH LANES OF OLD
JACKSON ROAD. RELAYED VIA BROADCAST MEDIA.
&&Local storm report, Apr 13, 8:21 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
821 PM CDT WED APR 13 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0724 PM TSTM WND DMG 3 E RAYMOND 32.26N 90.37W
04/13/2022 HINDS MS BROADCAST MEDIA
TREES DOWN NEAR HIGHWAY 18 AND RAYMOND.
REPORTED VIA BROADCAST MEDIA.
&&Local storm report, Apr 13, 8:22 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
822 PM CDT WED APR 13 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 PM TSTM WND DMG 1 NNE RICHLAND 32.24N 90.16W
04/13/2022 RANKIN MS LAW ENFORCEMENT
TWO TREES FELL INTO SOME POWER LINES ON THE
NORTH SIDE OF RICHLAND.
&&
NFLocal storm report, Apr 13, 8:35 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
835 PM CDT WED APR 13 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM TSTM WND DMG 3 SSW REDWOOD 32.44N 90.82W
04/13/2022 WARREN MS LAW ENFORCEMENT
TREES DOWN ACROSS HIGHWAY 61 SOUTH OF
HIGHWAY 3.
&&The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 13, 7:06 PM CDT | Special Weather Statement | JAN | Webster | 24 min |
| Apr 13, 7:06 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Leake | 54 min |
| Apr 13, 7:12 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Madison, Rankin | 48 min |
| Apr 13, 7:25 PM CDT | Severe Thunderstorm Warning | JAN | Franklin, Lincoln | 47 min |
| Apr 13, 7:25 PM CDT | Severe Thunderstorm Warning | JAN | Carroll, Choctaw, Grenada, Montgomery, Webster | 80 min |
| Apr 13, 7:25 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Leake, Madison | 50 min |
| Apr 13, 7:26 PM CDT | Severe Thunderstorm Warning | JAN | Copiah, Simpson | 64 min |
| Apr 13, 7:30 PM CDT | Tornado Warning | JAN | Hinds, Rankin | 45 min |
| Apr 13, 7:31 PM CDT | Tornado Warning | JAN | Hinds, Rankin | 44 min |
| Apr 13, 7:52 PM CDT | Special Weather Statement | JAN | Clay | 23 min |
| Apr 13, 7:53 PM CDT | Severe Thunderstorm Warning | JAN | Rankin, Scott, Smith | 39 min |
| Apr 13, 7:55 PM CDT | Tornado Warning | JAN | Leake, Neshoba | 35 min |
| Apr 13, 7:56 PM CDT | Tornado Warning | JAN | Rankin | 20 min |
| Apr 13, 8:00 PM CDT | Severe Thunderstorm Warning | JAN | Covington, Jefferson Davis, Lawrence | 45 min |
| Apr 13, 8:02 PM CDT | Tornado Warning | JAN | Jasper, Newton, Scott, Smith | 43 min |
| Apr 13, 8:10 PM CDT | Severe Thunderstorm Warning | JAN | Jasper, Smith | 50 min |
| Apr 13, 8:16 PM CDT | Severe Thunderstorm Warning | JAN | Choctaw, Winston | 41 min |
| Apr 13, 8:23 PM CDT | Severe Thunderstorm Warning | JAN | Clay, Oktibbeha | 63 min |
| Apr 13, 8:24 PM CDT | Severe Thunderstorm Warning | JAN | Kemper, Lauderdale, Neshoba, Newton | 64 min |
| Apr 13, 8:26 PM CDT | Tornado Warning | JAN | Winston | 22 min |
| Apr 13, 8:30 PM CDT | Severe Thunderstorm Warning | JAN | Covington, Jefferson Davis, Jones | 60 min |
| Apr 13, 8:30 PM CDT | Severe Thunderstorm Warning | JAN | Kemper, Noxubee | 60 min |
| Apr 13, 8:39 PM CDT | Tornado Warning | JAN | Noxubee | 49 min |
| Apr 13, 8:48 PM CDT | Tornado Warning | JAN | Jones | 33 min |
| Apr 13, 8:53 PM CDT | Severe Thunderstorm Warning | JAN | Lowndes | 53 min |
| Apr 13, 8:54 PM CDT | Severe Thunderstorm Warning | JAN | Clarke, Jasper | 39 min |
| Apr 13, 9:03 PM CDT | Severe Thunderstorm Warning | JAN | Forrest, Lamar, Marion | 42 min |
| Apr 13, 9:04 PM CDT | Tornado Warning | JAN | Lauderdale | 26 min |
| Apr 13, 9:12 PM CDT | Tornado Warning | JAN | Lowndes | 30 min |
| Apr 13, 9:31 PM CDT | Flash Flood Warning | JAN | Forrest, Lamar, Marion | 119 min |
| Apr 13, 9:55 PM CDT | Severe Thunderstorm Warning | JAN | Forrest, Lamar, Marion | 50 min |
| Apr 14, 9:56 AM CDT | River Flood Warning | JAN | Sunflower | 7 days |
| Apr 14, 11:15 AM CDT | River Flood Warning | JAN | Adams, Wilkinson | 11 days |
Nearby
Tornado Warnings in Mississippi, 2022Every tornado warning in 2022Tornadoes in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.